Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 623945, 9 pages
http://dx.doi.org/10.1155/2013/623945
Research Article

Pricing Currency Option Based on the Extension Principle and Defuzzification via Weighting Parameter Identification

1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China
2School of Sciences, Liaoning Shihua University, Fushun, Liaoning 113001, China
3School of Sciences, Hebei University of Technology, Tianjin 300130, China
4College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao, Shandong 266510, China

Received 24 November 2012; Accepted 20 January 2013

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2013 Jixiang Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jixiang Xu, Yanhua Tan, Jinggui Gao, and Enmin Feng, “Pricing Currency Option Based on the Extension Principle and Defuzzification via Weighting Parameter Identification,” Journal of Applied Mathematics, vol. 2013, Article ID 623945, 9 pages, 2013. https://doi.org/10.1155/2013/623945.